Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Spotting and pain after copper coil fitted, burning sensations, itchy vagina. What to do ?

I recently had the copper coil fitted, 2 days after i had spotting of blood and pain, which i understand was going to happen anyway then i had burning sensations when i went for a wee, this has continued for the 3 weeks of me having the coil and its getting worse, my vagina is so itchy on the inside i find it hard to sit down and is very uncomfortable to go out in public. I am also passing small blood clots now and again. i went to see my GP and had to file a complaint against her as she was so un professional and didnt really seem to know, i have had the coil checked that its in the right place and they have all said it is, they are sending me to derby royal for a scan at some point but thats as far as its got, please help
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
All your symptoms are because of flare up monilial infection of vagina & genital tract.
May be you have used local antiseptic wash,please do not use any local douching as it flare up this infection.Spoting is also the result of this.Get check up done by some gynecologist and have medication .
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor